# SDR CALA2023032200819

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5553
- Condition: Inoperative
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY PACK M1694 INOP (REF. AAR NR 99960644). REMOVED AND REPLACED POWER SUPPLY ASSY (M1694) IAW B737 AMM 33-51-06-960-806, OPS CHECK GOOD (WORK ACCOMPLISHED BY V936916 AND AAR QC A-82 V931568) SDR#1031694
